# SDR YENA2022061400612

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 34,517 hours, 22,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002213
- Condition: Inoperative
- Location: Emer-Batt-Aft-Lh
- Part time: 39,851 hours, 25,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AFT CENTER ISLE EMERG. LIGHT AND AFT GALLEY CENTER AISLE EMERG. LIGHT INOP; FOUND BATTERY PACK #5, OVER AFT R/H SERVICE DOOR BAD. REMOVED AND REPLACED EMERG. LIGHT BATTERY PACK AT #5 POSITION PER REF. AMM 33-50-01. OPS CHECKS ARE GOOD.
